# SDR CALA2011042900326

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 35,759 hours, 12,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O CLIMBING THRU APPX 10000 FT F/A CALLED AND INFORMED CREW OF EXTREMELY STRONG CHEMICAL ODOR AFT GALLEY AREA.  RETURNED TO SAT.  INSPECTED A/C FOR ODORS, NONE NOTED.  NO EVIDENCE OF SMOKE FOUND.  NO SPILLS FOUND IN BAG BINS OR ELECTRONICS COMPARTMENT.  REF AMM 05-51-26-201.
